Minimal sets of periods for torus maps via nielsen numbers

L. Alsedá, S. Baldwin, J. Llibre, R. Swanson, W. Szlenk

Research output: Contribution to journalArticleResearchpeer-review

42 Citations (Scopus)


The main results in this paper concern the minimal sets of periods possible in a given homotopy class of torus maps. For maps on the 2-torus, we provide a complete description of these minimal sets. A number of results on higher dimensional tori are also proved; including criteria for every map in a given homotopy class to have all periods, or all but finitely many periods. © 1995 by Pacific Journal of Mathematics.
Original languageEnglish
Pages (from-to)1-32
JournalPacific Journal of Mathematics
Issue number1
Publication statusPublished - 1 Jan 1995


Dive into the research topics of 'Minimal sets of periods for torus maps via nielsen numbers'. Together they form a unique fingerprint.

Cite this